Alert archive / North Carolina / Frost Advisories in 2005

Frost Advisory 3, NWS Raleigh, NC

October 29, 200523 counties in North Carolina

NWS Raleigh, NC issued this frost advisory at Oct 29, 2005, 4:39 AM EDT for 23 counties in North Carolina. It took effect at Oct 30, 2005, 3:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2005, 4:39 AM EDT (08:39 UTC)
In effect from
Oct 30, 2005, 3:00 AM EST
Expired
Oct 30, 2005, 8:00 AM EST
In force
5 hr
Issued by
NWS Raleigh, NC
All 23 counties

Anson County, NC, Chatham County, NC, Cumberland County, NC, Edgecombe County, NC, Franklin County, NC, Granville County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 30 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2005-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2005-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1815 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KRAH 290839
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
439 AM EDT SAT OCT 29 2005

...FROST ADVISORY REMAINS IN EFFECT FOR PORTIONS OF CENTRAL NORTH
CAROLINA UNTIL 9 AM THIS MORNING...

A FROST ADVISORY HAS BEEN ISSUED FOR MUCH OF THE CENTRAL AND
EASTERN SECTIONS OF CENTRAL NORTH CAROLINA LATE TONIGHT THROUGH
EARLY SUNDAY MORNING...


NCZ008>010-026-027-040>043-073>077-083-084-291300-
/X.NEW.KRAH.FR.Y.0003.051030T0800Z-051030T1300Z/
/X.CON.KRAH.FR.Y.0002.000000T0000Z-051029T1300Z/
GRANVILLE-VANCE-WARREN-FRANKLIN-NASH-CHATHAM-WAKE-JOHNSTON-WILSON-
STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
LOUISBURG...NASHVILLE...PITTSBORO...RALEIGH...SMITHFIELD...
WILSON...ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...
LILLINGTON...WADESBORO...ROCKINGHAM
439 AM EDT SAT OCT 29 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING.
CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO DROP
BETWEEN 33 AND 36 DEGREES EARLY THIS MORNING. THIS WILL RESULT IN
THE FORMATION OF SCATTERED FROST ACROSS THE REGION.

SCATTERED FROST IS LIKELY AGAIN LATE TONIGHT AND EARLY SUNDAY
MORNING. THUS A FROST ADVISORY HAS BEEN ISSUED...WHICH IS IN EFFECT
FROM 3 AM TO 8 AM EST SUNDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SCATTERED FROST
MAY DAMAGE ANY REMAINING CROPS OR PLANTS LEFT UNPROTECTED OR
UNHARVESTED. PEOPLE WITH AGRICULTURAL AND HORTICULTURAL INTERESTS
SHOULD BE ALERT FOR THE POSSIBILITY OF SCATTERED FROST...
ESPECIALLY IN LOW LYING AREAS AND OPEN FIELDS.

TO THE NORTHWEST OF THE ADVISORY AREA INCLUDING MUCH OF THE
NORTHWEST PIEDMONT... WIDESPREAD FROST WITH TEMPERATURES AROUND
OR BELOW FREEZING OCCURRED EARLIER IN THE WEEK... THUS ENDING THE
GROWING SEASON. FROST AND FREEZE PRODUCTS WILL NO LONGER BE ISSUED
IN THIS REGION.


$$

NCZ011-028-078-085-086-088-089-292100-
/X.NEW.KRAH.FR.Y.0003.051030T0800Z-051030T1300Z/
HALIFAX-EDGECOMBE-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROANOKE RAPIDS...ROCKY MOUNT...
GOLDSBORO...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
439 AM EDT SAT OCT 29 2005

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY MORNING. 

THE COMBINATION OF CLEAR SKIES...LIGHT WINDS AND A DRY AIR MASS OVER
THE AREA WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S LATE
TONIGHT AND EARLY SUNDAY MORNING. THUS AREAS OF FROST IS LIKELY.
SCATTERED FROST MAY DAMAGE ANY REMAINING CROPS OR PLANTS LEFT
UNPROTECTED OR UNHARVESTED. PEOPLE WITH AGRICULTURAL AND
HORTICULTURAL INTERESTS SHOULD BE ALERT FOR THE POSSIBILITY OF
SCATTERED FROST... ESPECIALLY IN LOW LYING AREAS AND OPEN FIELDS.



$$

RA
6 follow-up statements
000 
WWUS72 KRAH 291443
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
1037 AM EDT SAT OCT 29 2005

A FROST ADVISORY REMAIN IN EFFECT FOR MUCH OF THE CENTRAL AND 
EASTERN SECTIONS OF CENTRAL NORTH CAROLINA LATE TONIGHT THROUGH 
EARLY SUNDAY MORNING...

NCZ008>011-026>028-040>043-073>078-083>086-088-089-292245-
/X.CON.KRAH.FR.Y.0003.051030T0800Z-051030T1300Z/
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT...
PITTSBORO...RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
1037 AM EDT SAT OCT 29 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

THE COMBINATION OF CLEAR SKIES...LIGHT WINDS AND DRY AIR OVER 
CENTRAL NORTH CAROLINA WILL ALLOW TEMPERATURES TO DROP INTO THE 
LOW TO MID 30S LATE TONIGHT. THUS AREAS OF FROST ARE LIKELY. THIS 
FROST WILL DAMAGE ANY REMAINING CROPS OR PLANTS LEFT UNPROTECTED OR 
UNHARVESTED. PEOPLE WITH AGRICULTURAL AND HORTICULTURAL INTERESTS 
SHOULD BE ALERT FOR THE LIKELIHOOD OF FROST...ESPECIALLY IN LOW 
LYING AREAS AND OPEN FIELDS.

NORTHWEST OF THE ADVISORY AREA...WHICH INCLUDES MUCH OF THE 
NORTHWEST PIEDMONT...WIDESPREAD FROST WITH TEMPERATURES AROUND OR 
BELOW FREEZING OCCURRED EARLIER IN THE WEEK... THUS ENDING THE 
GROWING SEASON. FROST AND FREEZE PRODUCTS WILL NO LONGER BE ISSUED 
FOR THAT REGION.

$$
000 
WWUS72 KRAH 291858
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
251 PM EDT SAT OCT 29 2005

A FROST ADVISORY REMAINS IN EFFECT FOR MOST OF CENTRAL NORTH 
CAROLINA FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING...

NCZ008>011-026>028-040>043-073>078-083>086-088-089-300300-
/X.CON.KRAH.FR.Y.0003.051030T0800Z-051030T1300Z/
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT...
PITTSBORO...RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
251 PM EDT SAT OCT 29 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

WINDS WILL BECOME CALM EARLY TONIGHT UNDER CLEAR SKIES. THIS WILL 
ALLOW TEMPERATURES TO FALL RAPIDLY TO NEAR FREEZING A FEW HOURS 
AFTER MIDNIGHT. AS SUCH...AREAS OF FROST ARE EXPECTED FROM LATE 
TONIGHT THROUGH EARLY TOMORROW MORNING. THIS FROST WILL DAMAGE ANY 
REMAINING CROPS OR PLANTS LEFT UNPROTECTED OR UNHARVESTED. PEOPLE 
WITH AGRICULTURAL AND HORTICULTURAL INTERESTS SHOULD BE AWARE OF
THIS LIKELIHOOD OF FROST...WHICH WILL BE MORE WIDESPREAD IN LOW 
LYING AREAS AND OPEN FIELDS.

NORTHWEST OF THE ADVISORY AREA...WHICH INCLUDES MUCH OF THE
NORTHWEST PIEDMONT...WIDESPREAD FROST WITH TEMPERATURES AROUND OR 
BELOW FREEZING OCCURRED EARLIER IN THE WEEK...EFFECTIVELY ENDING THE 
GROWING SEASON. FROST AND FREEZE PRODUCTS WILL NO LONGER BE ISSUED 
FOR THAT REGION.

$$
000 
WWUS72 KRAH 292238
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
638 PM EDT SAT OCT 29 2005

.A COOL AIRMASS ASSOCIATED WITH A CANADIAN HIGH PRESSURE SYSTEM
WILL SETTLE OVER NORTH CAROLINA TONIGHT. THE CLEAR AND CALM
CONDITIONS WILL ALLOW TEMPERATURES TO DROP TO BETWEEN 30 AND 35
DEGREES ACROSS CENTRAL NORTH CAROLINA OVERNIGHT.


NCZ008>011-026>028-040>043-073>077-083-084-301300-
/X.UPG.KRAH.FR.Y.0003.051030T0800Z-051030T1300Z/
/X.NEW.KRAH.FZ.W.0001.051030T0800Z-051030T1300Z/
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT...
PITTSBORO...RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM
638 PM EDT SAT OCT 29 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES AFTER MIDNIGHT WILL DROP TO NEAR OR BELOW FREEZING
FOR TWO TO FOURS HOURS. THESE TEMPERATURES WILL HARM COLD
SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING
TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL
KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

NCZ078-085-086-088-089-301300-
/X.CON.KRAH.FR.Y.0003.051030T0800Z-051030T1300Z/
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...LAURINBURG...RAEFORD...
FAYETTEVILLE...CLINTON
638 PM EDT SAT OCT 29 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

NORTHWEST OF THE ADVISORY AREA...WHICH INCLUDES MUCH OF THE
NORTHWEST PIEDMONT...WIDESPREAD FROST WITH TEMPERATURES AROUND OR
BELOW FREEZING OCCURRED EARLIER IN THE WEEK...EFFECTIVELY ENDING
THE GROWING SEASON. FROST AND FREEZE PRODUCTS WILL NO LONGER BE
ISSUED FOR THAT REGION.

$$
000 
WWUS72 KRAH 292333 CCA
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
638 PM EDT SAT OCT 29 2005

.A COOL AIRMASS ASSOCIATED WITH A CANADIAN HIGH PRESSURE SYSTEM
WILL SETTLE OVER NORTH CAROLINA TONIGHT. THE CLEAR AND CALM
CONDITIONS WILL ALLOW TEMPERATURES TO DROP TO BETWEEN 30 AND 35
DEGREES ACROSS CENTRAL NORTH CAROLINA OVERNIGHT.


NCZ008>011-026>028-040>043-073>077-083-084-301300-
/X.UPG.KRAH.FR.Y.0003.051030T0800Z-051030T1300Z/
/X.NEW.KRAH.FZ.W.0001.051030T0800Z-051030T1300Z/
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT...
PITTSBORO...RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM
638 PM EDT SAT OCT 29 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES AFTER MIDNIGHT WILL DROP TO NEAR OR BELOW FREEZING
FOR TWO TO FOURS HOURS. THESE TEMPERATURES WILL HARM COLD
SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING
TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL
KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

NCZ078-085-086-088-089-301300-
/X.CON.KRAH.FR.Y.0003.051030T0800Z-051030T1300Z/
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...LAURINBURG...RAEFORD...
FAYETTEVILLE...CLINTON
638 PM EDT SAT OCT 29 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER MIDNIGHT. THE FROST 
WILL BE MORE WIDESPREAD IN LOW LYING AREAS AND OPEN FIELDS. THIS 
FROST WILL DAMAGE ANY REMAINING CROPS OR PLANTS LEFT UNPROTECTED OR 
UNHARVESTED. 

$$


CORRECTION TO FROST ADVISORY PARAGRAPH
000 
WWUS72 KRAH 300858
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
358 AM EST SUN OCT 30 2005

.HIGH PRESSURE HAS SETTLED OVER CENTRAL NORTH CAROLINA EARLY THIS
MORNING WHICH RESULTED IN CLEAR SKIES AND CALM WINDS. THESE
CONDITIONS WILL ALLOW TEMPERATURES TO CONTINUE TO FALL UNTIL
SHORTLY AFTER SUNRISE TO BETWEEN 30 AND 35 DEGREES.

NCZ008>011-026>028-040>043-073>077-083-084-301300-
/X.CON.KRAH.FZ.W.0001.000000T0000Z-051030T1300Z/
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT...
PITTSBORO...RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM
358 AM EST SUN OCT 30 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

TEMPERATURES WILL CONTINUE TO DROP UNTIL SHORTLY AFTER SUNRISE TO
BETWEEN 30 AND 35 DEGREES. THESE TEMPERATURES WILL HARM COLD SENSITIVE
VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

$$

NCZ078-085-086-088-089-301300-
/X.CON.KRAH.FR.Y.0003.000000T0000Z-051030T1300Z/
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...LAURINBURG...RAEFORD...
FAYETTEVILLE...CLINTON
358 AM EST SUN OCT 30 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...


AREAS OF FROST ARE EXPECTED ACROSS THE SOUTHEAST TIER OF CENTRAL
NORTH CAROLINA UNTIL SHORTLY AFTER SUNRISE. THE FROST WILL BE
MORE WIDESPREAD IN LOW LYING AREAS AND OPEN FIELDS. THIS FROST
WILL DAMAGE ANY REMAINING CROPS OR PLANTS LEFT UNPROTECTED OR
UNHARVESTED.

$$

RA
000 
WWUS72 KRAH 301308
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
808 AM EST SUN OCT 30 2005

...THE FREEZE WARNING AND FROST ADVISORY FOR CENTRAL NORTH
CAROLINA HAVE EXPIRED...


NCZ008>011-026>028-040>043-073>077-083-084-301415-
/X.EXP.KRAH.FZ.W.0001.000000T0000Z-051030T1300Z/
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT...
PITTSBORO...RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM
808 AM EST SUN OCT 30 2005

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

$$

NCZ078-085-086-088-089-301415-
/X.EXP.KRAH.FR.Y.0003.000000T0000Z-051030T1300Z/
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...LAURINBURG...RAEFORD...
FAYETTEVILLE...CLINTON
808 AM EST SUN OCT 30 2005

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Oct 29, 2:30 AM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Oct 29, 2:30 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
230 AM EDT SAT OCT 29 2005

.SHORT TERM (TODAY THROUGH MONDAY NIGHT)...
UPPER TROUGH MOVING OFFSHORE EARLY THIS MORNING AS HIGH AMPLITUDE
RIDGE BUILDS IN THE CENTRAL CONUS. THIS WILL RESULT IN NORTHWEST
FLOW ALOFT THROUGH THIS PERIOD. AT SURFACE...HIGH PRESSURE BUILDING
IN AND SETTLING OVERHEAD TONIGHT...SLIDING EAST OF AREA SUNDAY INTO
MONDAY...THUS LOW LEVEL FLOW BECOMING SOUTHWEST.
SO BASICALLY A TEMPERATURE FORECAST FOR THE SHORT TERM. SOME PATCHY
CLOUDS NORTHERN TIER...EXPECT TO DISSIPATE BY PRESS TIME. LOW LEVEL
THICKNESS SUGGEST TEMPERATURES A FEW DEGREES WARMER THAN YESTERDAY
AS EXPECT AN ABUNDANCE OF SUNSHINE. 850 TEMPERATURES WARM SLIGHTLY.
SO LOOKING FOR A RANGE FROM NEAR 60 TO LOWER 60S FOR HIGHS. THEN
TONIGHT WITH HIGH OVERHEAD...CLEAR SKIES AND NEARLY CALM WINDS WILL
RESULT IN COLDEST NIGHT DURING THIS PERIOD. EXCELLENT RADIATION WITH
TEMPERATURES DROPPING FAIRLY QUICKLY AFTER SUNSET. EXPECT
TEMPERATURES FROM AROUND THE FREEZING MARK NORTHWEST (32-33)TO MID
30S (34-36)SOUTHEAST.
SUNDAY THROUGH MONDAY NIGHT...NICE WARM UP SUNDAY AFTER A COLD
START. ON SUNDAY LOW LEVEL THICKNESS INCREASING 30+ METERS EQUATING
TO MAXES FROM AROUND 70 TO LOWER 70S. LOWER TO MID 70S COMMON ON
MONDAY. OVERNIGHT LOWS BOTH NIGHTS UPPER 30S TO LOWER 40S.

&&

.LONG TERM (TUESDAY THROUGH FRIDAY)...
NO CHANGES TO CURRENT FORECAST TRENDS. BASICALLY DRY WEATHER DURING
THIS PERIOD.

&&

.AVIATION...
SCATTERED STRATA CUMULUS MAINLY ACROSS THE NORTHERN TAFS WILL
DISSIPATE AS UPPER LEVEL TROF SWINGS TO THE NORTHEAST BY 09Z.
OTHERWISE CIGS UNLIMITED AND VSBYS UNRESTRICTED EXCEPT PATCHY MVFR
VSBYS IN FOG UNTIL 12Z MAINLY OVER THE EASTERN TAFS (RDU, RWI, FAY).
CALMS WINDS OVERNIGHT BCMG NORTHERLY AT 6KTS AFTER SUNRISE.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FOR NCZ008>010-026-027-040>043-073>077-083-084 UNTIL
9 AM THIS MORNING.

FROST ADVISORY FOR
NCZ008>011-026>028-040>043-073>078-083>086-088-089 FROM 3 AM TO 8 AM
SUNDAY.

&&

SHORT TERM...RA
LONG TERM...RA
AVIATION...RHJ
Hazardous weather outlook, Oct 28, 4:53 AM EDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
453 AM EDT FRI OCT 28 2005

NCZ007>011-021>028-038>043-073>078-083>086-088-089-290900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
453 AM EDT FRI OCT 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A CHILLY HIGH PRESSURE AREA BUILDING IN TONIGHT COUPLED WITH
DIMINISHING WINDS WILL BRING A CHANCE OF FROST TO MUCH OF THE
NORTHEAST AND SOUTHERN PIEDMONT... WESTERN SANDHILLS... AND
NORTHERN COASTAL PLAIN LATE TONIGHT. THIS POSSIBLE FROST THREATENS
TO END THE GROWING SEASON IN THIS AREA. OTHERWISE... NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GIH

Nearby

Frost Advisories in North Carolina, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.